skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Laplacian networks: Growth, local symmetry, and shape optimization


Not provided.

; ; ; ; ;
Publication Date:
Research Org.:
Massachusetts Inst. of Technology (MIT), Cambridge, MA (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
DOE Contract Number:  
Resource Type:
Journal Article
Journal Name:
Physical Review E
Additional Journal Information:
Journal Volume: 95; Journal Issue: 3; Journal ID: ISSN 2470-0045
American Physical Society (APS)
Country of Publication:
United States

Citation Formats

Devauchelle, O., Szymczak, P., Pecelerowicz, M., Cohen, Y., Seybold, H. J., and Rothman, D. H. Laplacian networks: Growth, local symmetry, and shape optimization. United States: N. p., 2017. Web. doi:10.1103/physreve.95.033113.
Devauchelle, O., Szymczak, P., Pecelerowicz, M., Cohen, Y., Seybold, H. J., & Rothman, D. H. Laplacian networks: Growth, local symmetry, and shape optimization. United States. doi:10.1103/physreve.95.033113.
Devauchelle, O., Szymczak, P., Pecelerowicz, M., Cohen, Y., Seybold, H. J., and Rothman, D. H. Wed . "Laplacian networks: Growth, local symmetry, and shape optimization". United States. doi:10.1103/physreve.95.033113.
title = {Laplacian networks: Growth, local symmetry, and shape optimization},
author = {Devauchelle, O. and Szymczak, P. and Pecelerowicz, M. and Cohen, Y. and Seybold, H. J. and Rothman, D. H.},
abstractNote = {Not provided.},
doi = {10.1103/physreve.95.033113},
journal = {Physical Review E},
issn = {2470-0045},
number = 3,
volume = 95,
place = {United States},
year = {2017},
month = {3}

Works referenced in this record:

Understanding Wormholes in Carbonates: Unprecedented Experimental Scale and 3D Visualization
journal, October 2010

  • McDuff, Darren; Jackson, Shalawn; Shuchart, Chris
  • Journal of Petroleum Technology, Vol. 62, Issue 10
  • DOI: 10.2118/129329-JPT

Interacting length scales in the reactive-infiltration instability: REACTIVE-INFILTRATION INSTABILITY
journal, June 2013

  • Szymczak, P.; C. Ladd, A. J.
  • Geophysical Research Letters, Vol. 40, Issue 12
  • DOI: 10.1002/grl.50564

Fingering instability in combustion: An extended view
journal, July 1999

Fractal growth of copper electrodeposits
journal, May 1984

Fractal Structures of Zinc Metal Leaves Grown by Electrodeposition
journal, July 1984

A mechanism for early branching in lung morphogenesis
journal, January 1995

  • Lubkin, Sharon R.; Murray, J. D.
  • Journal of Mathematical Biology, Vol. 34, Issue 1
  • DOI: 10.1007/BF00180137

Branching geometry induced by lung self-regulated growth
journal, November 2012

Plant root growth, architecture and function
journal, March 2009

Formation and controls of channel networks
journal, June 1980

Growth laws for channel networks incised by groundwater flow
journal, February 2009

  • Abrams, Daniel M.; Lobkovsky, Alexander E.; Petroff, Alexander P.
  • Nature Geoscience, Vol. 2, Issue 3
  • DOI: 10.1038/ngeo432

Ramification of stream networks
journal, December 2012

  • Devauchelle, O.; Petroff, A. P.; Seybold, H. F.
  • Proceedings of the National Academy of Sciences, Vol. 109, Issue 51
  • DOI: 10.1073/pnas.1215218109

Bifurcation dynamics of natural drainage networks
journal, December 2013

  • Petroff, Alexander P.; Devauchelle, Olivier; Seybold, Hansjörg
  • Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 371, Issue 2004
  • DOI: 10.1098/rsta.2012.0365

Uncovering the analytical Saffman-Taylor finger in unstable viscous fingering and diffusion-limited aggregation
journal, August 1989

Needle models of Laplacian growth
journal, June 1992

Growth exponents with 3.99 walkers
journal, September 2001

The universality class of diffusion-limited aggregation and viscous fingering
journal, October 2006

Bifurcation in singular needle growth
journal, June 1991

Singular Laplacian growth
journal, March 1998

Nonuniqueness in Singular Viscous Fingering
journal, January 1989

Laplacian path models
journal, December 2002

  • Carleson, L.; Makarov, N.
  • Journal d'Analyse Mathématique, Vol. 87, Issue 1
  • DOI: 10.1007/BF02868471

Fingered growth in channel geometry: A Loewner-equation approach
journal, April 2008

Viscous flows in two dimensions
journal, October 1986

  • Bensimon, David; Kadanoff, Leo P.; Liang, Shoudan
  • Reviews of Modern Physics, Vol. 58, Issue 4
  • DOI: 10.1103/RevModPhys.58.977

Long-time behavior of the N-finger solution of the Laplacian growth equation
journal, June 1994

Conformal Field Theories of Stochastic Loewner Evolutions
journal, August 2003

On brittle cracks under longitudinal shear
journal, January 1961

Path selection in the growth of rivers
journal, November 2015

  • Cohen, Yossi; Devauchelle, Olivier; Seybold, Hansjörg F.
  • Proceedings of the National Academy of Sciences, Vol. 112, Issue 46
  • DOI: 10.1073/pnas.1413883112

On the Crack Extension in Plates Under Plane Loading and Transverse Shear
journal, December 1963

  • Erdogan, F.; Sih, G. C.
  • Journal of Basic Engineering, Vol. 85, Issue 4
  • DOI: 10.1115/1.3656897

Brittle fracture dynamics with arbitrary paths III. The branching instability under general loading
journal, January 2005

Untersuchungen �ber schlichte konforme Abbildungen des Einheitskreises. I
journal, March 1923

The Loewner Equation: Maps and Shapes
journal, March 2004

Exact Solutions for Loewner Evolutions
journal, May 2004

A Guide to Stochastic Löwner Evolution and Its Applications
journal, June 2004

2D growth processes: SLE and Loewner chains
journal, October 2006

Laplacian growth as one-dimensional turbulence
journal, May 1998

Fractal to Nonfractal Phase Transition in the Dielectric Breakdown Model
journal, October 2001

Dimensions, maximal growth sites, and optimization in the dielectric breakdown model
journal, June 2008

  • Mathiesen, Joachim; Jensen, Mogens H.; Bakke, Jan Øystein Haavig
  • Physical Review E, Vol. 77, Issue 6
  • DOI: 10.1103/PhysRevE.77.066203

Brittle fracture of solids with arbitrary cracks
journal, December 1974

  • Gol'dstein, R. V.; Salganik, R. L.
  • International Journal of Fracture, Vol. 10, Issue 4
  • DOI: 10.1007/BF00155254

Effective description of the interaction between anisotropic viscous fingers
journal, September 2014

  • Pecelerowicz, Michal; Budek, Agnieszka; Szymczak, Piotr
  • EPL (Europhysics Letters), Vol. 108, Issue 1
  • DOI: 10.1209/0295-5075/108/14001

Stochastic Loewner evolution in doubly connected domains
journal, July 2004

Dynamics of cracks in torn thin sheets
journal, June 2010

Crack paths in plane situations—II. Detailed form of the expansion of the stress intensity factors
journal, January 1992

Slightly curved or kinked cracks
journal, April 1980

  • Cotterell, B.; Rice, J. R.
  • International Journal of Fracture, Vol. 16, Issue 2
  • DOI: 10.1007/BF00012619

Theoretical model of optimal drainage networks
journal, September 1990

Minimum energy and fractal structures of drainage networks
journal, September 1992

  • Rinaldo, Andrea; Rodriguez-Iturbe, Ignacio; Rigon, Riccardo
  • Water Resources Research, Vol. 28, Issue 9
  • DOI: 10.1029/92WR00801

Universality Classes of Optimal Channel Networks
journal, May 1996

Deterministic Tree Networks for River Drainage Basins
journal, September 1998

Constructal theory of generation of configuration in nature and engineering
journal, August 2006

  • Bejan, Adrian; Lorente, Sylvie
  • Journal of Applied Physics, Vol. 100, Issue 4
  • DOI: 10.1063/1.2221896